# SDR DALA2018072304609

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 78,275 hours, 59,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT ISLE LIGHT INOP AT SEAT 31 DE. ADJUSTED BRACKET AND BULB FIXTURE AT ISLE SEAT 31 DE. OPS CK GOOD.
